Advanced search
1 file | 1.14 MB

Biconic semi-copulas with a given section

Tarad Jwaid (UGent) , Bernard De Baets (UGent) , Hans De Meyer (UGent) and Radko Mesiar
Author
Organization
Abstract
Inspired by the notion of biconic semi-copulas, we introduce biconic semi-copulas with a given section. Such semi-copulas are constructed by linear interpolation on segments connecting the graph of a continuous and decreasing function to the points (0, 0) and (1, 1). Special classes of biconic semi-copulas with a given section such as biconic (quasi-)copulas with a given section are considered. Some examples are also provided.
Keywords
Copula, Quasicopula, Conic copula, Biconic copula, Linear interpolation, QUASI-COPULAS, TRANSITIVITY, HORIZONTAL SECTIONS

Downloads

  • KERMIT-P1-049.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 1.14 MB

Citation

Please use this url to cite or link to this publication:

Chicago
Jwaid, Tarad, Bernard De Baets, Hans De Meyer, and Radko Mesiar. 2013. “Biconic Semi-copulas with a Given Section.” In Advances in Intelligent Systems Research, ed. G Pasi, J Montero, and D Ciucci, 32:565–568. Paris, France: Atlantis Press.
APA
Jwaid, T., De Baets, B., De Meyer, H., & Mesiar, R. (2013). Biconic semi-copulas with a given section. In G Pasi, J. Montero, & D. Ciucci (Eds.), Advances in Intelligent Systems Research (Vol. 32, pp. 565–568). Presented at the 8th Conference of the European Society for Fuzzy Logic and Technology (EUSFLAT), Paris, France: Atlantis Press.
Vancouver
1.
Jwaid T, De Baets B, De Meyer H, Mesiar R. Biconic semi-copulas with a given section. In: Pasi G, Montero J, Ciucci D, editors. Advances in Intelligent Systems Research. Paris, France: Atlantis Press; 2013. p. 565–8.
MLA
Jwaid, Tarad, Bernard De Baets, Hans De Meyer, et al. “Biconic Semi-copulas with a Given Section.” Advances in Intelligent Systems Research. Ed. G Pasi, J Montero, & D Ciucci. Vol. 32. Paris, France: Atlantis Press, 2013. 565–568. Print.
@inproceedings{4413388,
  abstract     = {Inspired by the notion of biconic semi-copulas, we introduce biconic semi-copulas with a given section. Such semi-copulas are constructed by linear interpolation on segments connecting the graph of a continuous and decreasing function to the points (0, 0) and (1, 1). Special classes of biconic semi-copulas with a given section such as biconic (quasi-)copulas with a given section are considered. Some examples are also provided.},
  author       = {Jwaid, Tarad and De Baets, Bernard and De Meyer, Hans and Mesiar, Radko},
  booktitle    = {Advances in Intelligent Systems Research},
  editor       = {Pasi, G and Montero, J and Ciucci, D},
  isbn         = {9789078677789},
  issn         = {1951-6851},
  language     = {eng},
  location     = {Milan, Italy},
  pages        = {565--568},
  publisher    = {Atlantis Press},
  title        = {Biconic semi-copulas with a given section},
  volume       = {32},
  year         = {2013},
}

Web of Science
Times cited: